# SDR CAL950029

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652355936
- Condition: Inoperative
- Location: Rt Te Flap
- Part time: 38,969 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0414 - THE OUTBOARD FLAPS HAD A HISTORY OF NOT EXTENDING BOTH ON THE GROUND AND IN-FLIGHT.  MAINTENANCE FOUND EXCESSIVE SHAFT PLAY IN THE NR 8 FLAP TRANSMISSION.  THE NR 8 FLAP TRANSMISSION WAS REMOVED AND REPLACED.  THE FLAPS WERE OPERATED ELECTRICALLY AND HYDRAULICALLY AND ALL CHECKED NORMAL.  THE AIRCRAFT HAS COMPLETED AT LEAST FOUR FLIGHTS SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED, AND THERE HAVE BEEN NO REPEATS OF FLAP BINDING PROBLEMS.  (X)
